DCDS
Disjointness of interval exchange transformations from systems of probabilistic origin
Jacek Brzykcy Krzysztof Frączek
Discrete & Continuous Dynamical Systems - A 2010, 27(1): 53-73 doi: 10.3934/dcds.2010.27.53
We prove the disjointness of almost all interval exchange transformations from ELF systems (systems of probabilistic origin) for a countable subset of permutations including the symmetric permutations

$ 1\ 2\ \ldots \ m-1 \ m $
$ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ m\ m-1 \ldots \ 2\ 1 $ for m=3,5,7.

Some disjointness properties of special flows built over interval exchange transformations and under piecewise constant roof function are investigated as well.

keywords: disjointness of dynamical systems. Interval exchange transformations

Year of publication

Related Authors

Related Keywords

[Back to Top]